Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spline function approximations for solutions of ordinary differential equations


Authors: Frank R. Loscalzo and Thomas D. Talbot
Journal: Bull. Amer. Math. Soc. 73 (1967), 438-442
DOI: https://doi.org/10.1090/S0002-9904-1967-11778-6
MathSciNet review: 0210325
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Henrici, Discrete variable methods in ordinary differential equations, Wiley, New York, 1962. MR 135729
  • 2. R. E. Moore, The automatic analysis and control of error in digital computation based on the use of interval numbers, Error in Digital Computation, Vol. I, L. B. Rall (ed ), Wiley, New York, 1965, pp. 61-130. MR 176614
  • 3. I. J. Schoenberg, private communication.
  • 4. I. J. Schoenberg, On spline functions, Mathematics Research Center Tech. Summary Report No. 625 (1966).
  • 5. I. J. Schoenberg, Contributions to the problem of approximation of equidistant data by analytic functions, Quart. Appl. Math. 4 (1946), 45-99 and 112-141.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11778-6

American Mathematical Society